# SDR SWAA2016062353145

- Difficulty date: June 22, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 13,804 hours, 5,864 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: 6557463
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR BRACKET FASTENER LOOSE.  SECURED FASTENER ASSEMBLY IAW SIP.
